Hey..... anyone have any answers plsssss
Taking sore heads everyday ,feeling sick , dizzy , hot flushes , tired all the time , no erergy , sometimes feel like i could faint , just feeling awful ( no cold symptoms ) just really drained prob the worst av felt in a while and been like this for nearly 2 weeks, Cant go on like this :(
Trying to find answers , my last blood result for b12 showed ....259 pg/ml 250-1100 , could it be that ??? dont know
Getting a blood test tomorrow but starting to worry , as iam really poorly again
Took RAI in 22nd of july and changed from overactive to underactive could it be the thyroxine 25mg a day , iam on
, Losing my will, usually really postive but feel like an old lady lol
Any suggestions or info would be great , xxx
From what I've read, headaches nausea, being lightheaded, fatigue can all be symptoms of low levels of vit B12...but, most of what you described are also hypo symptoms...
Heres the link to the B12 symptoms http://www.wrongdiagnosis.com/v/vitamin_b12_deficiency/symptoms.htm#symptom_list
See what your results say when you get the blood test and go from there, could be either hypo or the B12 (or could be a mix of both). I know exactly how you feel when you say you're losing your will and usually you're really positive...and feeling like an old lady...yep! Thats exactly how I feel!
Your B12 levels are low enough in their range for you to be considered deficient; and yes, this can cause extreme fatigue. I never had any of the other symptoms that Nat mentioned, but I did have hot flushes a lot, though my doctor would never say that was related to the B12 issues. B12 deficiency can also cause numbness/tingling in the hands, feet, arms, legs...........
What are your latest thyroid test results? That would be TSH, FT3 and FT4. Please post the results, along with the reference ranges, since these vary from lab to lab, so must come from your own report.
Why did you have RAI? Your symptoms also sound like you are still hypo (under active thyroid), also. I'd say you might be under medicated AND for sure are deficient in vitamin B12.
I have pernicious anemia, which is an autoimmune disease in which I don't absorb vitamin B12; as soon as I was diagnosed, my doctor started me on B12 shots; I currently inject once/week. Makes a ton of difference. But thyroid levels have to right, as well.
I get my bloods checked today for thyroid and b12 i wll post my latest results when i get them ,its my day off today and i have been up from 4,45am with a bad migraine :(
I defo think what Nat said there is underactive symptoms too , but my b12 is low
I took RAI because i was overactive for 6years and felt it was the only way out to make me underactive Docs said it was easier to control, I think i will be okay once i get the right meds , this is the hardest part, just want to feel good for Xmas , my eyes have sunk into my head i look tired and pale so b12 Vits should help- fingers crossed
I will keep you posted , thanks .hope you 2 are well xx
And Barb135 ?... How do you feel today after your b12 shots ??? Do you feel healthy , any hypo symptoms also ???
The B12 shots help me immensely, and on those rare occasions when I forget my shots, it really drags me down; but, B12 does not alleviate hypo symptoms - only the thyroid hormones can do that. If I don't keep my thyroid hormones stable, I still don't feel well. All the parts of your body need to work together in order for you to feel well. It's definitely a balancing act.
I don't want to discourage you in any way, but I do want you to be realistic; please understand that even if you start B12, it will probably take a while for your levels to come up and for you to start feeling better.
If you hadn't already thought of it, it might be a good idea to get your vitamin D levels tested, also. Many who have thyroid and/or B12 issues, also have low vitamin D levels, which can mimic some symptoms of hypo.
I will be interested in seeing you blood test results; my guess is that your issues are from BOTH lack of B12 and unstable thyroid levels. It takes a lot of patience to get things back to normal; hopefully, by Christmas, you will have made some headway.......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.